# SDR SWIA201743645

- Difficulty date: August 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 33,565 hours, 28,447 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ACFT YAWED TO THE RIGHT.  RT ENGINE N1, N2, ITT AND OIL PRESSURE WERE FLUCTUATING.  N1 FLUCTUATION WAS APPROX 3 TO 4%.  UNKNOWN FUEL FLOW.  AFTER PULLING POWER BACK EVERYTHING STABILIZED.  AFTER ADDING POWER EVERYTHING STILL STAY STABILIZED.  ATC DECLARED AN EMERGENCY.   REMOVED AND REPLACED THE RIGHT ENGINE MAIN FUEL CONTROL IAW AMM.
